# SDR USAA020475

- Difficulty date: December 10, 2002
- Submitted: December 31, 2002
- Operation: Air carrier
- Aircraft: N518AU
- Make and model: Boeing 737-3B7
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACKED, .500 INCH.  FORWARD SERVICE DOOR, LOWER AFT CORNER STA 328 SILL PLATE.  CUT OUT DAMAGE AND INSTALLED EXTERNAL DOUBLERS IAW SRM.
